# SDR DALA2019042502629

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 63,749 hours, 49,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS 1 AND 2 RT. DAMAGED. REPLACED #1 RT. SLAT PER MD88 AMDS WORK CARD 2700-4224-RH-01, REPLACED #2 RT. SLAT PER MD88 AMDS WORK CARD 2700-4224-RH-02. (LP5742017)
